Volumes 6, 2014, IJOPCA PDF Print E-mail
Friday, 12 March 2010 14:38

Volumes 2014  (Vol. 6 )

International Journal of Open Problems in Complex Analysis

The exposition's quality and the novelty of perspective/problem is the main contribution of an article.   Each paper should include section, whose heading is "Open Problems ". There can be "Background" section before, and an optional "Preliminary Results " section after. The journal will be published 3 times per year. Two issues will make one volume.  The journal will be available on-line and will be also distributed to many universities and libraries around the world. To subscribe to this journal and receive the on-line version, please send a request directly to the Journal Secretary .

Int. J. Open Problems Complex Analysis, Vol. 6, No. 1, March 2014

ISSN 2074-2827; Copyright @ICSRS Publication, 2014

www.i-csrs.org

Fekete-Szego Inequalities for Certain Class
of Analytic Functions of Complex Order
R. M. EL-Ashwah, M. K. Aouf,
and F. M. Abdulkarem

On a New Class of p-Valent
Functions with Negative Coefficients
Defined by Catas Operator
M.K. Aouf, A. Y. Lashin, A.O.Mostafa
and B.M.Munassar

New classes containing Salagean
operator and Ruscheweyh derivative
Alina Alb Lupas

On certain generalized class of Bazilevi_c function
of type α and of order β
Xiaoxue Jiang and Lifeng Guo

Bounds, Asymptotic Behavior and Recurrence
Relations for the Jacobi-Dunkl Polynomials
Frej CHOUCHENE

Some properties for higher-order derivatives of
p -valent functions defined by a linear operator
M. K. Aouf and T. M. Seoudy

 

Real Paley-Wiener theorems
for the multivariable Bessel transform
Cherine Chettaoui and Youssef Othmani


 

Int. J. Open Problems Complex Analysis, Vol. 6, No. 1, July 2014

ISSN 2074-2827; Copyright @ICSRS Publication, 2014

www.i-csrs.org

On generalized Hadamard products of

Certain subclass of uniformly functions

with negative coeffcients

M. K. Aouf, T. M. Seoudy,

and G. M. El-Hawsh

Differential superordinations u using Ruscheweyh

derivative and generalized Salagean operator

Andrei Loriana

A Certain Class of Meromorphic Univalent

Functions with Positive and Fixed

Second Coeffcients

M. K. Aouf, R. M. EL-Ashwah,

and M. E. Drbuk

On fractional inequalities via

Montgomery identities

Mehmet Zeki Sarikaya, Hatice Yaldiz,

 

and Erhan Set


Int. J. Open Problems Complex Analysis, Vol. 6, No. 3, November 2014

ISSN 2074-2827; Copyright © ICSRS Publication, 2014

www.i-csrs.org

Table of Contents

A Certain Class of Meromorphic Univalent Functions

with Positive and Fixed Second Coecients

M. K. Aouf, R. M. EL-Ashwah, M. E. Drbuk

Some growth properties of iterated entire functions

on the basis of slowly changing functions

Sanjib Kumar Datta, Tanmay Biswas, Chinmay Ghosh

The Jacobi-Cherednik operator on (-π/2, π/2)

Frej CHOUCHENE, Leonard GALLARDO,

Khalifa TRIMECHE

Regularity of solutions of convolution equations

related to the Jacobi-Cherednik operator on R

Rayaane Maalaoui

On the estimation of relative type based

growth properties of dierential monomials

Sanjib Kumar Datta, Tanmay Biswas

Sarmila Bhattacharyya

Double subordination-preserving properties

of analytic functions associated with

generalized transformations

Trailokya Panigrahi

Partial sums of certain subclass of

meromorphic univalent functions

M. K. Aouf, T. M. Seoudy and G. M. El-Hawsh

Last Updated on Wednesday, 10 December 2014 20:34